Skip to main content

A Posteriori Error Estimates For Nonlinear Elliptic Control Problems

Liu, Wenbin, Yan, Ningning (2003) A Posteriori Error Estimates For Nonlinear Elliptic Control Problems. Application of Numerical Analysis, 47 (2). pp. 173-187. ISSN 0168-9274. (doi:10.1016/S0168-9274(03)00054-0) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:8523)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/S0168-9274(03)00054-0

Abstract

In this paper, we derive a posteriori error estimates for the finite element approximation of a class of nonlinear optimal control problems. We derive a posteriori error estimates for both the state and the control approximation. Such estimates, which are apparently not available in the literature, can be used to construct reliable adaptive finite element approximation schemes for the control problems.

Item Type: Article
DOI/Identification number: 10.1016/S0168-9274(03)00054-0
Uncontrolled keywords: Nonlinear optimal control; Finite element approximation; Adaptive finite element methods; A posteriori error analysis
Subjects: H Social Sciences > HA Statistics > HA33 Management Science
Divisions: Divisions > Kent Business School - Division > Kent Business School (do not use)
Depositing User: Steve Liu
Date Deposited: 07 Sep 2008 15:28 UTC
Last Modified: 16 Feb 2021 12:19 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/8523 (The current URI for this page, for reference purposes)
Liu, Wenbin: https://orcid.org/0000-0001-5966-6235
  • Depositors only (login required):